Equate Ibuprofen, 200 mg, Coated Tablets, 2 Pack

500 tablets


 

Product Details

Pain reliever/fever reducer (NSAID) Compare to Advil Tablets active ingredients (This product is not manufactured or distributed by Wyeth LLC, owner of the registered trademark Advil). Satisfaction guaranteed - Or we'll replace it or give you your money back. For questions or comments please call 1-888-287-1915.

Nutrition Facts

Manufacturer

WAL MART
Bentonville, AR 72716

UPC

00681131025539